The rate of asymptotic convergence of strong detonations for a model problem

Lung-an Ying Tong Yang Changjiang Zhu

Analysis of PDEs mathscidoc:1912.43996

Japan journal of industrial and applied mathematics, 16, (3), 467, 1999.10
We prove that the strong detonation travelling waves for a viscous combustion model are nonlinearly stable, that is, for a given perturbation of a travelling wave, the solution converges to a shifted travelling wave asymptotically as<i>t</i> . The rate of convergence is obtained. This work is a continuation of a previous work by done T.P. Liu and the first author in [7].
No keywords uploaded!
[ Download ] [ 2019-12-24 21:11:25 uploaded by Tong_Yang ] [ 221 downloads ] [ 0 comments ]
@inproceedings{lung-an1999the,
  title={The rate of asymptotic convergence of strong detonations for a model problem},
  author={Lung-an Ying, Tong Yang, and Changjiang Zhu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211125875946560},
  booktitle={Japan journal of industrial and applied mathematics},
  volume={16},
  number={3},
  pages={467},
  year={1999},
}
Lung-an Ying, Tong Yang, and Changjiang Zhu. The rate of asymptotic convergence of strong detonations for a model problem. 1999. Vol. 16. In Japan journal of industrial and applied mathematics. pp.467. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224211125875946560.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved